MAUDE Adverse Event Report: MEDTRONIC, INC. UNIPOLAR, EPICARDIAL, OVAL PATCH LEAD, DF1; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

MEDTRONIC, INC. UNIPOLAR, EPICARDIAL, OVAL PATCH LEAD, DF1; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 6721L-50
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Erythema (1840); Unspecified Infection (1930); Pain (1994)
Date of Event 01/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient developed a system infection and erosion.It was also noted that the patient developed pain and redness.The cardiac resynchronization therapy defibrillator (crt-d) was explanted and replaced.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: 383069 lead implanted: (b)(6) 2009; 511212 lead implanted: (b)(6) 2016; dtpa2d1 crtd implanted: (b)(6) 2024.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
UNIPOLAR, EPICARDIAL, OVAL PATCH LEAD, DF1
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key21371005
Report Number2182208-2025-00692
Device Sequence Number3826378
Product Code LWS
UDI-Device Identifier00681490148733
UDI-Public00681490148733
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P900061
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/08/2017
Device Model Number6721L-50
Device Catalogue Number6721L-50
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2025
Initial Report FDA Received Date02/12/2025
Date Device Manufactured08/05/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
383059 LEAD.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age29 YR
Patient SexMale